# SDR DALA1214353119

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BTW FR20 AND FR22 SEAT TRACK -Y1292 HAS CORROSION. SSI 531189. BLENDED CORRODED AREA IAW A319 SRM 51-74-00.  DIM; L=1.2, W= .70" D=.030", FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14.  REMOVED FLOOR SUPPORT BEAM.  LOCATED AND DRILLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
